MathSciNet Relay Station
MathSciNet bibliographic data
MR878242 11J89
Philippon, Patrice Lemmes de zéros dans les groupes algébriques commutatifs. (French) [Zero estimates in commutative algebraic groups] Bull. Soc. Math. France 114 (1986), no. 3, 355–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement